Refinements of rationalizability for normal-form games

P.J.J. Herings, V. Vannetelbosch

Research output: Contribution to journalArticleScientificpeer-review

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)53-68
Number of pages15
JournalInternational Journal of Game Theory
Volume28
Issue number1
Publication statusPublished - 1999

Cite this

Herings, P. J. J., & Vannetelbosch, V. (1999). Refinements of rationalizability for normal-form games. International Journal of Game Theory, 28(1), 53-68.